TeenHelp
Support Forums Today's Posts


Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr Hotlines

You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

Signing up is free, anonymous and will only take a few moments, so click here to register now!



General Health This forum is for any questions or concerns about your health and wellbeing.

Closed Thread
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
Skeleton Offline
Member
Outside, huh?
**********
 
Skeleton's Avatar
 
Name: Charlie
Age: 24
Gender: Female
Location: UK.

Posts: 4,719
Join Date: January 6th 2009

2 week long period. - April 17th 2012, 09:26 AM

I can't remember the exact date I started but I'm sure it's been two weeks now and I'm still on. It's quite light and sometimes it'll get lighter so I'll think it's finishing but then it'll go back to how it was before. This isn't the first time either, it's about the second or third time I've had this happen and as you can imagine, it's annoying. I've also had a period that lasted about a day or two and some months, I've missed them. I'm currently on the implant so could this be the cause? When I got it, she never mentioned it'd be like this, she said it'd be anything from light to nothing which I guess it has but she never mentioned that it'd could occasionally go on for weeks! I've been on the implant for about a year now, it'll be two years in August.

I really just want it to end because as well as it being annoying, it's also expensive because it means I'm using things and running out, fast and cause it's light, I feel I'm just wasting them. So, some advice would be very much appreciated.
   
  (#2 (permalink)) Old
Sweet Slumber
I can't get enough
*********
 
escape_thereal_world's Avatar
 
Name: Kelly
Gender: Female
Location: Charleston, SC

Posts: 3,079
Join Date: January 7th 2009

Re: 2 week long period. - April 17th 2012, 11:12 AM

Since you have been on the implant for a year, I wouldn't think it would still be causing side effects. If it is from the implant, then you need to switch to a different one or to birth control pills. I would definitely talk to your doctor about this.

As this isn't likely to be of any serious concern, it is very hard to have irregular periods. Especially when you may want children later in life. Your period can mess with ovulation which helps you determine when you are most fertile.

I know some implants say you can bleed for three months straight for the first three, but usually after a year it should be regulated. Though it depends on which implant you have, as well.
   
  (#3 (permalink)) Old
Jas Offline
aka Xamed
Junior TeenHelper
****
 
Jas's Avatar
 
Age: 22
Location: London

Posts: 340
Join Date: January 6th 2009

Re: 2 week long period. - April 17th 2012, 11:17 AM

I've been considering getting the implant lately and as a result doing a shit ton of research: what you're experiencing, despite what the doctor said, is common for implant users. Don't fret. If it goes on for much longer you can always get ye to a doctor and go on the POP on top of the implant, not for BC purposes, but in order to halt the bleeding.
   
  (#4 (permalink)) Old
Skeleton Offline
Member
Outside, huh?
**********
 
Skeleton's Avatar
 
Name: Charlie
Age: 24
Gender: Female
Location: UK.

Posts: 4,719
Join Date: January 6th 2009

Re: 2 week long period. - April 17th 2012, 11:28 AM

Thanks for the replies.

I was considering a trip to the doctors if at the end of the week, it hadn't stopped to see what they'd recommend. I was on the pill for the first two/three months as the nurse said it would help regulate it or something along those lines but I don't feel it did as I went months without one and now it's nothing but irregular. I don't really want to switch back to BC pills either as the reason I got the implant was cause I was forgetful when it came to the pill and I needed something to help with period pains.

I'll see how it is at the end of the week and pop to the doctors if nothing has changed.
   
Closed Thread

Bookmarks

Tags
long, period, week

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off





All material copyright 1998-2014, TeenHelp.
Terms | Legal | Privacy | Conduct

Powered by vBulletin®.
Copyright ©2000-2014, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.